# SDR 2014FA0000606

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: General aviation
- Aircraft: N331MF
- Make and model: Pzlwar PZLM2805
- Aircraft serial: AJE00331
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB5MP3
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Arm
- Part number: 28144202027000
- Part serial: 7201513286300
- Condition: Cracked
- Location: Nlg Steering
- Part time: 607 hours, 1,528 cycles
- Component: Landing Gear, Pzlwar
- Component part number: 28144202000000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE HAVE BEEN THREE INSTANCES OF THE NLG STEERING ARMS CRACKING.   CRACKS APPEAR TO BE RADIATING FROM THE APEX OF AN INDEX SLOT AND RUN TOWARD ALONG THE ARM TOWARD THE ROD END ATTACHMENT HOLE.
